# SDR 99ZZZX4694

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N686SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8097
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Part number: S15339
- Condition: Broken
- Location: Fuel Shut-Off
- Part time: 263 hours
- Component: S19032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, PILOT PULLED THE FUEL SHUT-OFF CABLE OUT TO THE OFF POSITION AND THE CABLE CAME OUT OF ITS HOUSING. UPON INSPECTION, THE CABLE WAS FOUND BROKEN AT THE FUEL SHUT-OFF VALVE LEVER.  THE CABLE WAS CLAMPED TIGHT AGAINST THE LEVER AND WAS NOT ABLE TO MOVE FREELY WHEN THE LEVER WAS MOVED.  SUBMITTER STATED IT APPEARED TO HAVE BEEN BENT BACK AND FORTH UNTIL IT BROKE.
